# SDR SIMA20130517016

- Difficulty date: May 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 34,422 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN FR 13 AND FR 14 AND STR 20R AND 18R.  REPAIRED IAW EO EM-53MR-2137R1.
